# SDR LR7A0033

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 41,983 hours, 28,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND FS 196 FUSELAGE SKIN BENT AND TORN BY NLG AFT DOOR AT RBL 9 TO 13.  REPAIRED IAW SRM SMP 583-51-140-12 AND 51-70-22E.  LAC MEA 382-53-00-040.  D&C 8.
